Properties of some time dependant probability failure functions in reliability theory

Zardasht, V, Asadi, M and Zeephongsekul, P 2010, 'Properties of some time dependant probability failure functions in reliability theory', Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 51, pp. 512-525.


Document type: Journal Article
Collection: Journal Articles

Title Properties of some time dependant probability failure functions in reliability theory
Author(s) Zardasht, V
Asadi, M
Zeephongsekul, P
Year 2010
Journal name Australian & New Zealand Industrial and Applied Mathematics Journal
Volume number 51
Start page 512
End page 525
Total pages 14
Publisher Cambridge University Press
Abstract We consider systems having many independent components connected in a parallel or series configuration with non-identical failure distributions. A time dependent measure is proposed which evaluate the probability that a failure of the system occurred at a specified component under the condition that the system has failed by some time. We proved several properties of this measure for parallel and serial systems.
Copyright notice Copyright 2010 Australian Mathematical Society
ISSN 1446-1811
Versions
Version Filter Type
Access Statistics: 75 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us